# SDR 2010FA0000806

- Difficulty date: August 7, 2010
- Submitted: August 7, 2010
- Operation: General aviation
- Aircraft: N419B
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029006
- Aircraft time: 2,968 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Part time: 2,968 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR3 RIB UPPER RIB FLANG FOUND CRACKED, LT AND RT WING.
